MAUDE Adverse Event Report: Medacta International SA Quadra H femoral stems; QUADRA Stem Quadra Laterized HAP 12/14 S5

Medacta International SA Quadra H femoral stems; QUADRA Stem Quadra Laterized HAP 12/14 S5
Model Number 01.12.035
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Codes Inadequate Osseointegration (2646); Aseptic loosening (4883)
Date of Event 08/05/2026
Type of Reportable Event Serious Injury
Event or Problem Description
At about 13 years 2 months from the primary, the patient came in due to loosening of the stem.The surgeon revised the quadra h stem to a quadra c stem.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 06 august 2026 stem: quadra-h 01.12.035 quadra stem quadra laterized hap 12/14 s5 (k082792) lot: 130165: (b)(4) items manufactured and released on 13-mar-2013.Expiration date: 28-feb-2018.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Clinical evaluation performed by clinical affairs department a revision surgery was performed 13 years after the primary tha due to femoral stem loosening.The available radiographic image confirms the reported event, showing areas of bone rarefaction around the proximal stem associated with radiolucent lines, findings compatible with loosening.Aseptic loosening is a well-documented complication of total hip arthroplasty and may have a multifactorial or unclear etiology.Given the long interval from primary implantation, multiple biological and mechanical factors may have contributed over time.Based on the limited information available, the precise mechanism leading to stem loosening cannot be determined.No definitive conclusion regarding the underlying failure mechanism can therefore be reached based on the available evidence.Root cause:aseptic loosening is possible literature described adverse event after primary joint arthroplasties and causes are often unknown.There is no indication that any potential issue with the device may have caused or contributed to the event and the investigation does not indicate any potential manufacturing related issue or systemic deficiency.

Brand Name
Quadra H femoral stems
Common Device Name
QUADRA Stem Quadra Laterized HAP 12/14 S5
Manufacturer (Section D)
Medacta International SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key50543257
Report Number3005180920-2026-00860
Device Sequence Number21479877
Product Code JDI
UDI-Device Identifier07630030802171
UDI-Public07630030802171
Combination Product (Y/N)N
PMA/510(K) Number
K082792
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2018
Device Model Number01.12.035
Device Lot Number130165
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2026
Initial Report FDA Received Date09/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/13/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient Weight264 LB
Patient RaceWhite